# SDR UPS01836924

- Difficulty date: September 11, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1690 LONG 36 END FITTING IS CORRODED BEYOND LIMITS AND LONG 36 IS CRACKED. R&R FITTING, AND REPAIRED LONGERON IAW DWG 4641324, AND SRM 53-2-2 FIG 8, AND 51-1-21, 51-1-20D.
